# SDR 2004UALA01239

- Difficulty date: December 20, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 40,374 hours, 14,731 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT DOOR OPEN EICAS MESSAGE LIGHT.
